# SDR DALA2015120607436

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,409 hours, 23,467 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIFI ANTENNA INSTALLATION FRAME 56 - FRAME 57, S42-43L CORROSION REPAIR, COMPLIED WITH SECTION 1 ERA 541974-14AD, REV A AND PRI REV 0, 1 & 2.
